Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2009 year

A Two-Parameter Family of Infinite-Dimensional Diffusions in the Kingman Simplex, Functional Analysis and Its Applications, 43:4 (2009), 279-296, arXiv:0708.1930

Go to publication

Authors: Petrov L.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site